Jump to content
  • entries
    157
  • comments
    640
  • views
    56,928

June 20 - Aug 24 2005

Sign in to follow this  
Guest

321 views

Jun 20 2005, 05:42 PM anxiety is likely to be due to stopping the risperidone last wednesday. Anxious to the point of tears. obeyURthirst Jul 21 2005, 06:31 AM Ok... now I know why you said you haven't been feeling well. I'm sorry you're about your anxiety attacks. I can't relate cuz I've never had one but a couple of my friends complain about their anxiety and I feel so bad for them. I hope you feel better. Maybe you just need to get some rest? -------------------- firelizardee Aug 22 2005, 03:48 PM back on risperidone - couldn't stand the anger and the suicidal feelings. Pdoc is allowing me to choose the doseage I want to be on. Have written in the PD/BPD/DID/PTSD room.this is just a very brief resume of the last two months. I am Cat Aug 22 2005, 06:28 PM *going to look in the DID room now....* ((((hugs to you Eileen))))) leonarda Aug 22 2005, 07:35 PM Nice to see you posting Eileen! firelizardee Aug 24 2005, 09:59 AM even after almost 2 years at the Therapeutic Community I still feel its difficult to 'speak' here. Don't know if I get all talked out at the TC

Sign in to follow this  


0 Comments


Recommended Comments

There are no comments to display.

×
×
  • Create New...